Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 3 found articles
 
 
  Sudakov's typical marginals, random linear functionals and a conditional central limit theorem
 
 
Title: Sudakov's typical marginals, random linear functionals and a conditional central limit theorem
Author: von Weizs├Ącker, Heinrich
Appeared in: Probability theory and related fields
Paging: Volume 107 (1997) nr. 3 pages 313-324
Year: 1997
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 3 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands